National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 620868

History of Changes from the VAERS Wayback Machine

First Appeared on 4/14/2017

620868
VAERS Form:
Age:14.0
Gender:Female
Location:Foreign
Vaccinated:2015-05-20
Onset:2015-05-20
Submitted:2016-01-21
Entered:2016-01-21
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Dizziness, Headache, Hypoaesthesia, Contusion, Haemorrhage, Immune thrombocytopenic purpura

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Unknown
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': WAES1601IRL007335

Write-up:Information has been received from Sanofi Pasteur MSD [IE-1577272925-2016000290] on 20-JAN-2016. This case was received from the health authority on 15-JAN-2016. Ref IE-HPRA-2015-025523. Initial report was received by the HA on 15-DEC-2015 from a member of the public (patient herself) concerning a 14 year old female patient who experienced hypoaesthesia, headache, dizziness, contusion and immune thrombocytopenic purpura following vaccination with GARDASIL. The patient was not receiving any concomitant medications. The patient had no medical history/concurrent conditions. The patient was vaccinated with three doses of GARDASIL (lot number NM1142D, NM1142D, NN0199O) at a dose of 0.5 ml each time on dates between 20-MAY-2010 and 31-DEC-2010. After the first vaccination on 20-MAY-2010, the patient''s arm was numb and she developed ''constant'' headaches and dizziness. In the weeks after the vaccination, the patient developed ''bleeding and bruising all over the body''. The patient''s GP was contacted and she was sent to the emergency department and subsequently hospitalised. The patient has been attending hospitals and specialist/consultants for the past 6 years and is being treated (unspecified) for idiopathic thrombocytopenic purpura (ITP). The reporter indicated that the patient has ''no understanding where the disorder (ITP) came from'' and that she is at ''high risk of haemorrhaging and prolonged bleeding''. At the time of reporting the patient was not recovered.


Changed on 9/14/2017

620868 Before After
VAERS Form:(blank) 1
Age:14.0
Gender:Female
Location:Foreign
Vaccinated:2015-05-20
Onset:2015-05-20
Submitted:2016-01-21
Entered:2016-01-21
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 3 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Dizziness, Headache, Hypoaesthesia, Contusion, Haemorrhage, Immune thrombocytopenic purpura

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Unknown
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': WAES1601IRL007335

Write-up:Information has been received from Sanofi Pasteur MSD [IE-1577272925-2016000290] on 20-JAN-2016. This case was received from the health authority on 15-JAN-2016. Ref IE-HPRA-2015-025523. Initial report was received by the HA on 15-DEC-2015 from a member of the public (patient herself) concerning a 14 year old female patient who experienced hypoaesthesia, headache, dizziness, contusion and immune thrombocytopenic purpura following vaccination with GARDASIL. The patient was not receiving any concomitant medications. The patient had no medical history/concurrent conditions. The patient was vaccinated with three doses of GARDASIL (lot number NM1142D, NM1142D, NN0199O) at a dose of 0.5 ml each time on dates between 20-MAY-2010 and 31-DEC-2010. After the first vaccination on 20-MAY-2010, the patient''s arm was numb and she developed ''constant'' headaches and dizziness. In the weeks after the vaccination, the patient developed ''bleeding and bruising all over the body''. The patient''s GP was contacted and she was sent to the emergency department and subsequently hospitalised. The patient has been attending hospitals and specialist/consultants for the past 6 years and is being treated (unspecified) for idiopathic thrombocytopenic purpura (ITP). The reporter indicated that the patient has ''no understanding where the disorder (ITP) came from'' and that she is at ''high risk of haemorrhaging and prolonged bleeding''. At the time of reporting the patient was not recovered.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=620868&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166